| Model Number |
SM-922 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an ovariohysterectomy, a vet procedure, the swedge on needle has fallen off on three different packs of suture.One fell off during surgery and landed inside the surgical site.The broken component was retrieved by using a pair of needle drivers.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sm-922 - sm-922 biosyn 3/0 vio 75cm c13 x36, lot# d3m2510fy sm-922 - sm-922 biosyn 3/0 vio 75cm c13 x36, lot# d3m2510fy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.